Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 111, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 12, 2015, 5:46 PM CDT for 4 counties in Minnesota. It was in force for 59 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2015, 5:46 PM CDT (22:46 UTC)
- Expired
- Aug 12, 2015, 6:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 170 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 5:50 PM CDT | TSTM WND DMG | Shevlin, MN | NUMEROUS PINE TREES BROKEN DOWN AROUND THE AREA. TIME ESTIMATED BASED ON RADAR. |
| Aug 12, 5:52 PM CDT | TSTM WND GST 70 | 5 S Shevlin, MN | TREE DOWNED BY STRONG WINDS |
| Aug 12, 6:20 PM CDT | TSTM WND DMG | 6 Nw Lake George, MN | A SIXTEEN INCH DIAMETER PINE TREE WAS SNAPPED... AND SOME HALF INCH DIAMETER FELL. |
| Aug 12, 6:36 PM CDT | HAIL 1 | 2 E Emmaville, MN | |
| Aug 12, 6:40 PM CDT | TSTM WND DMG | 1 E Emmaville, MN | SPOTTER NOTICED AND OCCASIONAL POPLAR TREE BLOWN OVER ...ALONG WITH DENTS IN VEHICLES CAUSED BY HAIL...ALONG A ROUTE FROM EMMAVILE INTO NEVIS. |
| Aug 12, 6:40 PM CDT | TSTM WND DMG | 1 E Emmaville, MN | SPOTTER NOTICED AN OCCASIONAL POPLAR TREE BLOWN OVER ...ALONG WITH DENTS IN VEHICLES CAUSED BY HAIL...ALONG A ROUTE FROM EMMAVILE INTO NEVIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -386 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
855
WUUS53 KFGF 122246
SVRFGF
MNC007-029-057-087-122345-
/O.NEW.KFGF.SV.W.0111.150812T2246Z-150812T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
546 PM CDT WED AUG 12 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHWESTERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
SOUTHERN CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...
EAST CENTRAL MAHNOMEN COUNTY IN NORTHWESTERN MINNESOTA...
* UNTIL 645 PM CDT
* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAGLEY...OR
21 MILES WEST OF BEMIDJI...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
UPPER RICE LAKE AROUND 555 PM CDT.
ALIDA AROUND 600 PM CDT.
BECIDA AROUND 610 PM CDT.
LAKE GEORGE AROUND 630 PM CDT.
KABEKONA AND GUTHRIE AROUND 635 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4699 9479 4713 9517 4715 9517 4715 9524
4729 9563 4761 9542 4730 9478
TIME...MOT...LOC 2245Z 311DEG 31KT 4751 9533
HAIL...1.25IN
WIND...60MPH
$$
VOELKER2 follow-up statements
474
WWUS53 KFGF 122314
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
614 PM CDT WED AUG 12 2015
MNC087-122322-
/O.CAN.KFGF.SV.W.0111.000000T0000Z-150812T2345Z/
MAHNOMEN MN-
614 PM CDT WED AUG 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MAHNOMEN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MINNESOTA.
LAT...LON 4699 9479 4713 9517 4715 9517 4715 9524
4719 9533 4751 9521 4730 9478
TIME...MOT...LOC 2312Z 327DEG 35KT 4729 9510
$$
MNC007-029-057-122345-
/O.CON.KFGF.SV.W.0111.000000T0000Z-150812T2345Z/
BELTRAMI MN-HUBBARD MN-CLEARWATER MN-
614 PM CDT WED AUG 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN BELTRAMI...NORTHWESTERN HUBBARD AND SOUTHEASTERN
CLEARWATER COUNTIES...
AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BECIDA...OR 16
MILES SOUTHWEST OF BEMIDJI...MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
LAKE GEORGE AND KABEKONA AROUND 625 PM CDT.
EMMAVILLE AROUND 635 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4699 9479 4713 9517 4715 9517 4715 9524
4719 9533 4751 9521 4730 9478
TIME...MOT...LOC 2312Z 327DEG 35KT 4729 9510
HAIL...1.50IN
WIND...70MPH
$$
VOELKER379
WWUS53 KFGF 122328
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
628 PM CDT WED AUG 12 2015
MNC007-029-122337-
/O.CAN.KFGF.SV.W.0111.000000T0000Z-150812T2345Z/
BELTRAMI MN-CLEARWATER MN-
628 PM CDT WED AUG 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BELTRAMI AND
SOUTHEASTERN CLEARWATER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MINNESOTA.
LAT...LON 4699 9479 4714 9517 4741 9504 4741 9503
4730 9478
TIME...MOT...LOC 2327Z 311DEG 31KT 4722 9498
$$
MNC057-122345-
/O.CON.KFGF.SV.W.0111.000000T0000Z-150812T2345Z/
HUBBARD MN-
628 PM CDT WED AUG 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN HUBBARD COUNTY...
AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE GEORGE...
OR 18 MILES SOUTH OF BEMIDJI...MOVING SOUTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
KABEKONA AROUND 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4699 9479 4714 9517 4741 9504 4741 9503
4730 9478
TIME...MOT...LOC 2327Z 311DEG 31KT 4722 9498
HAIL...1.50IN
WIND...70MPH
$$
VOELKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:35 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 12, 2:35 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 235 PM CDT WED AUG 12 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 235 PM CDT WED AUG 12 2015 ELEVATED STORMS CONTINUE TO SLOWLY APPROACH AND CROSS THE INTERNATIONAL BORDER...BUT REMAIN WEAK (THIS LIKELY DUE TO STRONG CAP STILL IN PLACE). THIS ACTIVITY HAS SIGNIFICANTLY REDUCED SEVERE POTENTIAL NEAR THE INTERNATIONAL BORDER (WHERE CLOUDS HAVE KEPT TEMPS COOLER)...BUT JUST SOUTH OF THIS AREA MLCAPE HAS BECOME STRONG. AS LOW-LEVEL TROUGH APPROACHES TOWARD 00Z WHEN THE CAP IS WEAKEST...ANTICIPATE ACTIVITY TO BECOME MORE SFC BASED AND STRENGTHEN. WILL EXPAND T+ INTO THE RED RIVER VALLEY GIVEN LATEST TRENDS (WITH MAIN THREAT ALONG AND EAST OF THE VALLEY). STILL THINKING AN AREA OF STORMS MOVING FROM NORTH TO SOUTH (ISOLD TO SCATTERED) WITH DAMAGING WIND GUSTS THE MAIN THREAT (AND POSSIBLY HAIL) GIVEN THE ENVIRONMENT (AS DISCUSSED IN THE LATEST SPC SWOMCD). WARM AIRMASS REMAINS ACROSS THE REGION WITH TEMPERATURES CONTINUING WELL ABOVE NORMAL VALUES. HEAT INDEX VALUES MAY BRIEFLY APPROACH 100F DURING THE AFTERNOON HOURS...BUT NOT LONG ENOUGH TO WARRANT A HEAT ADVISORY. AFTER THIS EVENING...ALTHOUGH ANY WEAK DISTURBANCE COULD PRODUCE A THUNDERSTORM...FORCING SHOULD BE RATHER WEAK AND NOT ENOUGH TO OVERCOME CAPPING. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 235 PM CDT WED AUG 12 2015 FRIDAY-SATURDAY...MUCH OF THIS PERIOD WILL REMAIN UNDER SIMILAR CONDITIONS AS THURSDAY...EXCEPT WITH BUILDING HEIGHTS ALOFT. THE CHANCE FOR ANY PRECIP UNDER THIS PATTERN IS VERY LOW. HOT TEMPERATURES WILL CONTINUE. THE ADVERTISED COLD FRONT WILL APPROACH THE REGION DURING THE AFTERNOON HOURS. SATURDAY EVENING-WEDNESDAY...MODELS IN DECENT AGREEMENT WITH LONG TERM MODELS BRING A FRONT ASSOCIATED WITH A CANADIAN SFC LOW ACROSS THE DAKOTAS SAT NIGHT INTO SUN...GIVING REGION A CHANCE FOR STRONG TSTMS IF FROPA TRANSITS DURING PEAK HEATING. SW FLOW THEN BECOMES MORE NW AS CANADIAN RIDGE SETS UP...KEEPING FIRST HALF OF NEXT WEEK DRY BEFORE ANOTHER SYSTEM MOVES ACROSS MID WEEK...BRINGING MORE CHANCES FOR SHOWERS AND TSTMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1251 PM CDT WED AUG 12 2015 VFR CONDS THIS AFTERNOON WITH SOUTHEASTERLY WINDS TURNING SOUTHERLY THIS EVENING AND VARIABLE BY TOMORROW MORNING AS HIGH PRESSURE MOVES INTO WRN ND. ISOLD TSTMS POSSIBLE IN W CNTRL AND NW MN...HOWEVER NOT ENOUGH CONFIDENCE AT SPECIFIC SITES TO ADD TS...WILL KEEP MENTION OF CB ONLY IN TAFS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...TG LONG TERM...TG/SPEICHER AVIATION...SPEICHER
Hazardous weather outlook, Aug 12, 8:41 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 841 AM CDT WED AUG 12 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-130930- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 841 AM CDT WED AUG 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE EVENING...WITH A SLIGHT RISK OF SEVERE STORMS OVER PARTS OF NORTHEASTERN NORTH DAKOTA INTO NORTHWESTERN MINNESOTA. THE MAIN THREATS ARE HAIL GREATER THAN 1 INCH IN DIAMETER AND DAMAGING WIND GUSTS. HEAT INDICES COULD REACH THE MID TO UPPER 90S FOR A SHORT TIME THIS AFTERNOON MAINLY ALONG AND WEST OF THE RED RIVER VALLEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SHOWERS OR THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EASTERN NORTH DAKOTA ON THURSDAY...WITH HIGHER CHANCES OVER THE REGION LATER SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JAM
In the hours before
Local storm report, Aug 12, 5:24 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
524 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL FOX 48.84N 95.90W
08/12/2015 E1.75 INCH ROSEAU MN TRAINED SPOTTER
&&
KNUTSVIGLocal storm report, Aug 12, 5:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
529 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL FOX 48.84N 95.90W
08/12/2015 E2.75 INCH ROSEAU MN TRAINED SPOTTER
&&
KNUTSVIGLocal storm report, Aug 12, 5:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
540 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 5 SSE THIEF RIVER FALLS 48.05N 96.13W
08/12/2015 PENNINGTON MN EMERGENCY MNGR
SEVERAL GRAIN BINS SUSTAINED SIGNIFICANT DAMAGE. WIND
SPEEDS ESTIMATED IN EXCESS OF 80 MPH.
&&
WBARRETTLocal storm report, Aug 12, 5:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
541 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL 3 NNW STRATHCONA 48.59N 96.19W
08/12/2015 E0.75 INCH ROSEAU MN TRAINED SPOTTER
&&
GGUSTLocal storm report, Aug 12, 5:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
542 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 4 WNW STRATHCONA 48.57N 96.25W
08/12/2015 E0.88 INCH ROSEAU MN TRAINED SPOTTER
&&
GGUSTLocal storm report, Aug 12, 5:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
546 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 3 NNW STRATHCONA 48.59N 96.19W
08/12/2015 E0.75 INCH ROSEAU MN TRAINED SPOTTER
0333 PM HAIL 4 NNW STRATHCONA 48.61N 96.20W
08/12/2015 E0.88 INCH ROSEAU MN TRAINED SPOTTER
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 2:42 PM CDT | Special Weather Statement | FGF | Marshall | 63 min |
| Aug 12, 2:57 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 63 min |
| Aug 12, 3:56 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Roseau | 64 min |
| Aug 12, 4:30 PM CDT | Severe Thunderstorm Warning | FGF | Roseau | 60 min |
| Aug 12, 4:56 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Pennington | 51 min |
| Aug 12, 5:13 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Polk | 47 min |
| Aug 12, 5:29 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Roseau | 48 min |
| Aug 12, 6:33 PM CDT | Severe Thunderstorm Warning | FGF | Hubbard, Wadena | 57 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.